# SDR FDEA2023012340151

- Difficulty date: December 14, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Intercostal
- Part number: VAFSS60401
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, MAIN CABIN: FIRE SUPPRESSION TANK ALIGNMENT INTERCOSTAL IS   CRACKED AT FWD END. STA. 1401, LONG. 2R.  REMOVED FABRICATED  AND INSTALL NEW VA-FSS-6040-1  INTERCOSTAL IAW  DWG VA-FSS-6040
